| Model Number |
CCAET4 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during the intraocular lens (iol) implantation surgery, the physician noticed a coating on the outside of the lens.The physician did not delay the case or explant the lens but he was concerned about the coating around the lens which looked like white lines drawn on the lens itself.